# SDR QXEA2025071400277

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,880 hours, 14,003 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000186
- Part serial: 260479
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2233. AUTOTHROTTLE FAILED ON CLIMBOUT . PLACED ON MEL 22-30-00B. MEL CLEARED BY INTERROGATED CMC FOUND FAULT CODE 22310078TA2 REPLACED THRUST CONTROLER QUADRANT I.A.W E175 AMM TASKS 76-11-01-000/400-801-A OPS TEST GOOD RETURNED TO SERVICE.
